Alert archive / Michigan / Small Craft Advisories in 2013
Small Craft Advisory 52, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Apr 26, 2013, 2:57 AM EDT. It took effect at Apr 26, 2013, 8:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2013, 2:57 AM EDT (06:57 UTC)
- In effect from
- Apr 26, 2013, 8:00 AM EDT
- Expired
- Apr 27, 2013, 2:00 AM EDT
- In force
- 18 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
932 WHUS73 KAPX 260657 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 257 AM EDT FRI APR 26 2013 LMZ342-LSZ321-261500- /O.NEW.KAPX.SC.Y.0052.130426T1200Z-130426T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 257 AM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-261500- /O.NEW.KAPX.SC.Y.0052.130426T1200Z-130427T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 257 AM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
3 follow-up statements
174 WHUS73 KAPX 261453 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1053 AM EDT FRI APR 26 2013 LMZ342-LSZ321-262100- /O.CON.KAPX.SC.Y.0052.000000T0000Z-130426T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1053 AM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-344>346-262300- /O.CON.KAPX.SC.Y.0052.000000T0000Z-130427T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1053 AM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
982 WHUS73 KAPX 262005 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT FRI APR 26 2013 LMZ342-LSZ321-262115- /O.CAN.KAPX.SC.Y.0052.000000T0000Z-130426T2100Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 405 PM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ323-344>346-270400- /O.EXT.KAPX.SC.Y.0052.000000T0000Z-130427T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 405 PM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
582 WHUS73 KAPX 270141 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 941 PM EDT FRI APR 26 2013 LMZ323-344>346-270600- /O.EXT.KAPX.SC.Y.0052.000000T0000Z-130427T0600Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 941 PM EDT FRI APR 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 1:34 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 26, 1:34 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
134 AM EDT FRI APR 26 2013
.SYNOPSIS...
ISSUED AT 1025 PM EDT THU APR 25 2013
HIGH PRESSURE WILL SLIDE THROUGH THE STATE OVERNIGHT...GIVING RATHER
TRANQUIL BUT CHILLY WEATHER. A FAST MOVING WEATHER SYSTEM MAY BRING
A FEW SHOWERS TO THE AREA ON FRIDAY...BUT THE BIGGER STORY WILL BE
INCREASINGLY WARM CONDITIONS THROUGH THE WEEKEND...AS HIGH PRESSURE
SITS OVER THE MID ATLANTIC STATES AND SOUTHERLY WINDS INCREASE
ACROSS THE GREAT LAKES. THAT HIGH WILL MOVE LITTLE THROUGH AT LEAST
WEDNESDAY...GIVING MAINLY DRY CONDITIONS THROUGH MIDWEEK...ALONG
WITH SOME TRUE SPRINGTIME WARMTH.
&&
.UPDATE...
ISSUED AT 116 AM EDT FRI APR 26 2013
NO MAJOR CHANGES WITH CLEAR SKIES OUT THERE. DID BRING IN WAA MID
AND UPPER CLOUDS IN A BIT MORE AGGRESSIVELY BASED OFF PURE
SATELLITE INTERPRETATION...TAKING INTO ACCOUNT SOME ERODING OF
THE LEADING EDGE DUE TO ANTECEDENT DRY AIR IN PLACE (PWATS 0.21"
PER APX 00Z SOUNDING).
UPDATE ISSUED AT 1025 PM EDT THU APR 25 2013
SKC ACROSS OUR ENTIRE CWA LATE THIS EVENING WITH THE SURFACE RIDGE
AXIS OVERHEAD. HIGH CLOUDS ARE ALREADY BEGINNING TO SPREAD INTO
WRN WISCONSIN ON THE BACKSIDE OF THE RIDGE...WITH A BATCH OF MID
CLOUDS OVER MOST OF MINNESOTA NORTH OF THE UPSTREAM WARM FRONT.
CLOUD FORECAST IS ON SCHEDULE...WILL ONLY NEED TO MAKE A FEW MINOR
ADJUSTMENTS. SKC WILL GIVE WAY TO INCREASING MID/HIGH CLOUDS. ANY
PRECIP CHANCES ASSOCIATED WITH THE APPROACHING WARM FRONT WILL
HOLD OFF UNTIL AFTER 12Z. INCREASING HIGH CLOUDS SHOULD NOT
PRECLUDE TEMPS DROPPING INTO THE MID TO UPPER 20S OVERNIGHT.
UPDATE ISSUED AT 700 PM EDT THU APR 25 2013
REMAINING SHOWERS ARE RAPIDLY DISSIPATING AS DIURNAL
HEATING/INSTABILITY DIMINISHES WITH SUNSET...AND AS THE UPSTREAM
SURFACE RIDGE AXIS BEGINS TO LEAN INTO MICHIGAN. RESIDUAL LOW
CLOUDS WILL ALSO DISSIPATE SHORTLY AFTER SUNSET THANKS TO STRENGTHENING
SUBSIDENCE AND DRY AIR UNDER THE RIDGE AXIS. HOWEVER...CLEAR AND CALM
CONDITIONS WILL BE FLEETING AS MID/HIGH CLOUDS QUICKLY INCREASE
LATE TONIGHT AHEAD OF A WARM FRONT LIFTING NE THRU WISCONSIN AND
NRN MICHIGAN ON THE BACKSIDE OF THE RIDGE AXIS. GOING FORECAST IS
HANDLING THIS SCENARIO WELL...SO NO ADJUSTMENTS ARE NEEDED ATTM.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 402 PM EDT THU APR 25 2013
MID AFTERNOON SURFACE ANALYSIS SHOWS LOW PRESSURE ALONG THE ST.
MARY'S RIVER...TRAILING COLD FRONT EXTENDS SOUTH ACROSS THE THUMB
INTO EASTERN INDIANA. WATER VAPOR IMAGERY SHOWS SEVERAL
DISTURBANCES IN THE VICINITY...ONE VORTICITY CENTER COINCIDENT WITH
SURFACE LOW...WITH UPWARD MOTION ASSOCIATED WITH THIS CENTER
WRAPPING BACK INTO EASTERN UPPER AND THE TIP OF THE MITT COUNTIES
WHICH IS ENHANCING SHOWER DEVELOPMENT. SURFACE RIDGE AXIS RUNS FROM
SOUTHERN ILLINOIS NORTH INTO THE UPPER MIDWEST...WHILE ANOTHER UPPER
LEVEL DISTURBANCE OF INTEREST DIGS SOUTHEAST ACROSS MONTANA.
PRECIPITATION HAS BEEN PRETTY WIDESPREAD NORTH OF M-72...MORE
SCATTERED SOUTH THOUGH THERE WAS AN EARLIER LIGHTNING STRIKE ALONG
THE SOUTH SHORE OF SAGINAW BAY.
SURFACE RIDGE AXIS WILL BUILD ACROSS THE UPPER LAKES TONIGHT...WHILE
MONTANA DISTURBANCE CROSSES THE NORTHERN PLAINS AND EVENTUALLY INTO
THE UPPER LAKES FRIDAY. LOW/MID LEVEL WARM ADVECTION PATTERN ALSO
DEVELOPS OVERNIGHT/FRIDAY IN THE WAKE OF THE SURFACE RIDGE AXIS. SO
PRECIPITATION POTENTIAL WITH THIS FEATURE WILL BE THE MAIN FORECAST
CONCERN IN THE SHORT TERM.
CLOUDS AND SHOWERS ACROSS THE FORECAST AREA AT MID AFTERNOON ARE
EXPECTED TO DIMINISH WITH LOSS OF HEATING AND SURFACE RIDGE BUILDING
IN THIS EVENING. SOME CONCERNS FOR PATCHY FOG OVERNIGHT ESPECIALLY
ACROSS THE EAST WHERE TEMPERATURE/DEW POINT SPREADS ARE ON THE LOW
SIDE DUE TO THE MOST PREVALENT CLOUD COVER/PRECIPITATION. DESPITE
SURFACE RIDGING WINDS MAY NOT TOTALLY DECOUPLE TONIGHT (AT LEAST IN
THE HIGHER TERRAIN) AND SHOULD PICK UP AGAIN AFTER MIDNIGHT WHILE
BACKING TO THE SOUTH. OTHERWISE SHOULD BE A QUIET NIGHT...LOW
TEMPERATURES A GOOD 5-10 DEGREES BELOW AVERAGE...WITH MOSTLY 20S
EXPECTED.
WARM ADVECTION WILL BEGIN PUSHING MID/HIGH CLOUDS IN FROM THE WEST
TOWARD DAYBREAK FRIDAY...FOLLOWED BY INCREASING RAIN SHOWER CHANCES
THOUGH PROBABLY NOT AMOUNTING TO MUCH AS LOWER LAYERS WILL BE ON THE
DRY SIDE. HIGH TEMPERATURES FRIDAY COULD BE TRICKY IF THICKER CLOUD
COVER PERSISTS THROUGH MUCH OF THE DAY (PERHAPS MORE OF A PROBLEM
FARTHER NORTH). WILL HAVE A BIT OF A THERMAL GRADIENT ACROSS THE
FORECAST AREA FROM NORTH TO SOUTH FOR FRIDAY...WARMER ACROSS CENTRAL
LOWER WHERE IT WILL BE MORE LIKELY THAT CLOUDS WILL THIN (ALLOWING
TEMPERATURES TO MAKE A RUN AT 60)...AND COOLER FARTHER NORTH INTO
THE UPPER PENINSULA. THIS WILL LIKELY NEED TO BE ADJUSTED AS WE
GET A BETTER HANDLE ON CLOUD TRENDS...BUT AM JUST A BIT WARY OF
BEING TOO OPTIMISTIC WITH TEMPERATURES.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 402 PM EDT THU APR 25 2013
LATEST LARGE SCALE PATTERN SHOWS A 5-WAVE HEMISPHERIC PATTERN...WITH
PESKY TROUGHING LINGERING OVER CENTRAL NORTH AMERICA...WITH THE
OTHER TROUGHS FOUND OVER THE CENTRAL NORTH ATLANTIC...EASTERN
EUROPE..EAST ASIA...AND THE CENTRAL PACIFIC. LATEST ENSEMBLE
FORECASTS SHOW STRONGLY POSITIVE AO/NAO PATTERN BREAKING DOWN BY
THIS WEEKEND TO MORE NEUTRAL CONDITIONS...SUPPORTING AN NOTABLE
WARMER AND LESS WET PATTERN TO ROUND OUT THE LAST FEW DAYS OF APRIL
AND FIRST FEW DAYS OF MAY.
FRIDAY NIGHT AND SATURDAY...LINGERING TROUGH/BOUNDARY WILL KEEP
SHOWERS IN THE FORECAST...MAINLY INTO FRIDAY EVENING. ANY
ISENTROPIC/FGEN FORCING QUICKLY SCOURS OUT OF THE AREA AFTER AROUND
SAT 06Z. SURFACE BOUNDARY MORE OR LESS STALLS OUT EARLY MONDAY...BUT
AGAIN LIMITED FORCING SHOULD KEEP ANY PRECIPITATION AT BAY. MODELS
WANT TO FIRE OFF SOME CONVECTIVE SHOWERS DURING THE AFTERNOON HOURS
SATURDAY...ATTRIBUTED TO LAKE BREEZE BOUNDARY/COASTAL
CONVERGENCE...BUT CURRENT THINKING IS GUIDANCE REMAINS TOO AGGRESSIVE
WITH SURFACE DEW POINTS FOR SATURDAY AFTERNOON. TEMPERATURES WILL
CONTINUE TO CLIMB...WITH HIGHS RANGING THROUGH THE UPPER 50S TO MID
60S.
SATURDAY NIGHT THROUGH SUNDAY NIGHT...LITTLE TO SPEAK OF IN THE WAY
OF PRECIPITATION...WITH SPLIT FLOW REGIME HELPING TO KEEP A FAIRLY
NICE AND QUIET WEEKEND FOR NORTHERN MICHIGAN. INCREASING SOUTHERLY
FLOW AT THE SURFACE WITH MORE OF ZONAL FLOW ALOFT WILL FURTHER HELP
MODIFY MAX TEMPS WELL INTO THE 60S FOR SUNDAY...WITH EVEN A FEW 70
DEGREE READINGS POSSIBLE...WITH SUFFICIENT INSOLATION/MIXING
EXPECTED. AND APPROACHING FRONTAL BOUNDARY WILL BRING CHC POPS FOR
THE REGION LATE SUNDAY NIGHT.
MONDAY THROUGH THURSDAY...MEDIUM TO LONG RANGE MODELS...ALONG WITH
THE ASSOCIATED ECMWF/GFS ENSEMBLES ALL SHOW AN AMPLIFICATION OF THE
UPPER WAVE PATTERN EARLY NEXT WEEK...AS TROUGHING BUILDS INTO THE
WESTERN UNITED STATES THANKS TO POLAR VORTEX SLIDING WESTWARD INTO
THE BEAUFORT SEA/NORTHERN AK...AND RIDGING OVER THE NORTH ATLANTIC
STRENGTHENS. DEEP SOUTHWESTERLY FLOW WILL CONTINUE TO SUPPORT ABOVE
AVERAGE TEMPERATURES...WITH GUIDANCE HINTING AT LATE SPRING-LIKE
WARMTH AS 850 MB TEMPS CLIMB AOA 10 C AS EARLY AS TUESDAY. ANY DAY
WITH SUNSHINE AND FULL MIXING IN THIS WARM PATTERN WOULD PUT HIGHS
WELL IN 60S TO LOWER 70S FOR THE EARLY TO MIDDLE PART OF NEXT WEEK.
IN THE PRECIPITATION DEPARTMENT...APPROACHING COLD FRONT WILL
APPROACH THE AREA MONDAY...ASSOCIATED WITH SHORT WAVE AND SURFACE
LOW THAT WILL TRAVERSE THE HUDSON BAY. EXPECTING WEAK FORCING AND
LIMITED MOISTURE AS FRONTAL BOUNDARY IS REMOVED FROM ANY UPPER LEVEL
DYNAMICS...AS IS TYPICAL TO SEE WITH THESE FRONTAL SETUPS DURING THE
LATTER PARTS OF SUMMER. THAT BEING SAID...WILL CONTINUE WITH CHC
POPS FOR MONDAY/MONDAY NIGHT. MEANWHILE AMPLIFICATION OF THE PATTERN
AND INCREASING SOUTHERLY FLOW LOOKS TO STALL OR SHOVE THE BOUNDARY
NORTHWARD INTO THE DAY ON TUESDAY...HELPING TO KEEP THE FORECAST DRY
ATTM. DIGGING TROUGH FROM CENTRAL CANADA WILL STRENGTHEN A NE-SW
ORIENTED BAROCLINIC ZONE/FRONTAL BOUNDARY OVER THE UPPER MIDWEST
LATE IN THE FORECAST PERIOD...BRINGING THE NEXT CHANCE OF RAIN TO
THE CWA. CONFIDENCE TOO LOW TO TIME THINGS WITH GREAT ACCURACY...AS
HIGH AMPLITUDE PATTERN MAY KEEP PROGRESSION OF THE BOUNDARY
SLOW...LEADING TO POPS BEING DELAYED IN LATER FORECASTS.
ALSO...TEMPERATURE FORECAST FOR WEDNESDAY AND PARTICULARLY THURSDAY
HIGHLY DEPENDENT ON THE LOCATION OF THE FRONT. TRENDED MAX TEMPS FOR
THU MORE TOWARDS CLIMO GIVEN THE UNCERTAINTY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 116 AM EDT FRI APR 26 2013
HIGH PRESSURE AND DRY AIR WILL GRADUALLY GET REPLACED WITH WARM
ADVECTION MID AND UPPER CLOUDS BY DAYBREAK. THE ATMOSPHERE IS
RATHER DRY CURRENTLY WITH CLEAR SKIES...BUT AS THE DAY PROGRESSES
WITH A WARM FRONT ARRIVING AROUND EARLY AFTERNOON...CIGS MAY BE
ABLE TO DROP TO 4-5KFT FOR A TIME WITH A SMALL CHANCE OF A LIGHT
RAIN SHOWER. BEST SHOT IN THE 14-19Z TIME FRAME. A WEAK SFC COOL
FRONT THEN DROPS SLOWLY INTO THE TAF SITES LATE TONIGHT. MAYBE
SOME SPIT OF VERY LIGHT RAIN WITH THIS BOUNDARY AS WELL...BUT NO
AVIATION CONCERNS ARE FORESEEN OVER THE NEXT 24 HRS. ALL VFR IS
ANTICIPATED AT THIS POINT.
WINDS WILL BECOME INCREASINGLY GUSTY OUT OF THE SOUTH TODAY...WITH
GUSTS REACHING 25 TO MAYBE 30 KTS LATER THIS AFTERNOON.
&&
.MARINE...
ISSUED AT 116 AM EDT FRI APR 26 2013
HOISTED A SMALL CRAFT ADVISORY FOR TODAY FOR WHITEFISH BAY AND FOR
THE NW LOWER NEARSHORES. A SOUTH WINDS TENDS TO GET KICKED MORE SE
ACROSS WHITEFISH BAY AND ACCELERATED BY LOCAL INFLUENCES...WITH
COASTAL CONVERGENCE ACCELERATING WINDS FOR NW LOWER. THE ADVISORY
FOR NW LOWER WILL GO THROUGH THE NIGHT FROM GTV LIGHT SOUTHWARD
WHERE THE GRADIENT REMAINS TIGHT LONGER. THIS SEEMS LIKE A
MARGINAL SITUATION...AS THE EFFECT OF INCREASINGLY STABLE
CONDITIONS OVER THE GREAT LAKES WOULD NORMALLY PRECLUDE AN
ADVISORY...BUT THINGS ARE CLOSE...SO DECIDED TO HOIST THE
HEADLINE. A WEAK COOL FRONT DROPS IN TONIGHT...BUT THE GRADIENT
SLACKENS CONSIDERABLY.
NO OTHER CONCERNS ARE FORESEEN THROUGH EARLY NEXT WORK WEEK.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 6 AM EDT SATURDAY
FOR LMZ323-344>346.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON FOR LMZ342.
LS...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON FOR LSZ321.
&&
UPDATE...SD
SYNOPSIS...DL
SHORT TERM...JPB
LONG TERM...NTS
AVIATION...SD
MARINE...SDHazardous weather outlook, Apr 25, 4:03 PM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EDT THU APR 25 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 261100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 403 PM EDT THU APR 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX. JPB
Nearby
Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.